MathSciNet Relay Station
MathSciNet bibliographic data
MR186589 (32 #4048) 06.30
Janowitz, M. F. A characterisation of standard ideals. Acta Math. Acad. Sci. Hungar. 16 1965 289–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement